Lancaster EPrints

Boundary conditions for the scalar field in the presence of signature change

Dray, Tevian and Manogue, Corinne A. and Tucker, Robin (1995) Boundary conditions for the scalar field in the presence of signature change. Classical and Quantum Gravity, 12 (11). pp. 2767-2777. ISSN 0264-9381

Full text not available from this repository.

Abstract

We show that, contrary to recent criticism, our previous work yields a reasonable class of solutions for the massless scalar field in the presence of signature change.

Item Type: Article
Journal or Publication Title: Classical and Quantum Gravity
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 75075
Deposited By: ep_importer_pure
Deposited On: 07 Aug 2015 15:06
Refereed?: Yes
Published?: Published
Last Modified: 30 Aug 2017 14:46
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/75075

Actions (login required)

View Item